# SDR DALA2025011300271

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 58,906 hours, 42,438 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- CRACK ON UPPER RADIUS OF THE FRAME TAB ON THE OVERWING FRAME AT STA Y=715 LH WAS FOUND IN REF TASK CARD 5310-01436-04B JOB #079-0002, STEP 13. SUMMARY OF NRC 00397: FRAME WAS REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G UNDER AMDS 5310-01436-03A. (LP #0755174)
